# SDR AALA20120830007

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 34,524 hours, 10,294 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 32 EMERGENCY EGRESS LIGHT INOPERATIVE.  RECONNECTED CONNECTOR AT SIDEWALL.  OPS CHECK NORMAL.
